Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pimpleboy333

Accutane Question ?

Recommended Posts

hey all , so ive recently finished a 3 months cousre of tane. ive been off it for over a month now pimples have been kept at bay however i have got pimples in my ears ? i read that tane can make u break out in strange places ??

Share this post


Link to post
Share on other sites

9 times out of 10 "acne" in weird places is not actually acne, but just an inflamed follicle/ingrown hair. If it's on the ear and bothers you, just go ahead and apply cleanser, treatment and moisture to the area. Like a spot treatment. But for the most part it should heal up and go away on it's own. If you notice a hair in the middle of it, remove it. Hope this helps? Good Luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×